# SDR ASOA201807257140

- Difficulty date: June 29, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 145587
- Aircraft time: 38,232 hours, 29,702 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CP SIDE FRAME ABOVE WS SIDE POST CRACKED.  SPLICED IN NEW SECTION OF FRAME ABOVE WS SIDE POST IN ACCORDANCE WITH ETD 2018-145-072956.
